# SDR COMA0870018

- Difficulty date: May 2, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 8,995 hours, 6,273 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Part serial: 04160H6780
- Condition: Cracked
- Location: Cockpit
- Part time: 8,995 hours, 6,273 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 5289 - CO-PILOT'S WINDSHIELD CRACKED AT FL 390.  DECLARED EMERGENCY, REDUCED ALTITUDE, DIVERTED TO ATL, LANDED WITHOUT INCIDENT.  REPLACED WINDSHIELD.  NO FURTHER DEFECTS.
